# SDR AALA201704059019

- Difficulty date: April 4, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 57,513 hours, 24,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR OVERHEAD EMERGENCY EXIT LIGHT LENS BROKEN.  REMOVED AND REPLACED THE LENS.
